# SDR USAA050575

- Difficulty date: April 30, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SUPPORT ANGLE CRACKED 1 INCH, INSIDE AIRSTAIR CONTROL BOX STRUCTURE AT STATION 348 STRINGER 15L.  FABRICATED AND INSTALLED A NEW SUPPORT ANGLE IAW BOEING DRAWING NR 69-16970.  (M)
